This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Decreased Lipoprotein Lipase as a Risk Factor for Atypical Neuroleptic-Induced Hypertriglyceridemia

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Neuroleptics often increase appetite. This increased appetite can lead to severe hypertriglyceridemia in patients with uncommon congenital lipoprotein lipase (LPL) deficiency. During neuroleptic therapy, attention should be paid to the potential for severe hypertriglyceridemia (> 1000 mg/dL) that increases the risk of atherosclerosis and can cause fatal acute pancreatitis.1,2‘ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 68

Quick Links: Side Effects-Medication , Weight